CSN Login
Members Online: 14

Tigers test results.

tiger
Posts: 292
Joined: Oct 2000

Hi ladies, how are you all doing this fine day? It is so peaceful right now, the wind blowing and the birds chirping away!!
Well, I saw my onco today, the tumours on my liver have grown again. So I am off the Taxol and going to start on XELODA. It is a pill that is taken twice daily for two weeks, then one week off, etc etc. I will try this for three courses then another ct scan in nine weeks. The nice thing about it being a pill, is that it does not go through your entire body via the blood, but once ingested seeks out the cancer cells only and attacks. He said that my hair will start to grow back, slowly but surely, and since there are no steroids with this one, I can start to loose the bulk I put on with the Taxol and the decadron!! I have already lost three lbs!!! yeah!!! I guess the most common sideeffect is diarehhea(?) which can be handled, and 'foot-hand' syndrome. I guess you get a sore itchy rash on the soles of your feet and the palms of your hands. So he said to go barefoot or only wear sandals.
I hope it is not too bad, I want to do the relay for life in June, but then again, someone can push me around in a wheelchair if need be!!!
Apparently the local news heard about how strong I am and how positive, in spite of treatments, diagnosis and prognosis, so they are going to interview me for the news on May 16. Hopefully I can encourage someone else out there who is not doing so well. I think that is my "reason" for having this, to help others. Last summer I was in the paper, and now the tv!! Who knows, next year,maybe I will get that book done I say I am going to write, but have not starte yet!!!!
I hope you are all doing well, keep smiling and have a good giggle!!!!
Hugs to you all.
Love Tiger

bdean
Posts: 262
Joined: Feb 2001

Dear Rosa:
I know you are glad at least to get the waiting for the results over with even if it was not the news you as well as the rest of us was hoping for. I can tell you what effects your oral meds are having on a friend from my chemo lab. She said she was tired for a bit but nothing like with Taxol; it took 3 or 4 weeks for her leisions to start to shrink. She had new leisions to come up on her chest appearing as welts through the skin. So our doctor switched her to what you are taking. It took so long to start seeing a difference, she had begun to worry that it would not work either. Her hair is growing back slowly, but enough. Good luck on TV--wish it were on cable so we could all see you!!! Just know we are all praying for you, and know first hand you can inspire others not to give up the good fight, but keep on hoping and trying. Just remember the verses in bible about being led through the valley of the shadow of death, but fearing no evil, for God is with us. May he have mercy and bless you.
As always,
Brenda

cruf
Posts: 931
Joined: Oct 2000

Hey Rosa. Sorry to hear the liver tumors are being so stubborn but hoping the new meds help!!! That's interesting about the TV interview. Keep on fighting! I'll be praying for you. HUGS!!! Cathy

lucy
Posts: 160
Joined: Nov 2000

Hi Tiger - So sorry to hear that the tumors have not stopped living there. I hope the new medication is not that hard on you and it does the job it is supposed to do. You are such a brave person and I really look up to you. When I get a bad day, I try to think of you and what all you have gone through and how much you have hung in their to fight your battle. You definitely are a TIGER. I wish we could all see you on our TV's - and maybe this will be your real break to become famous! Anyhow, keep us posted on how you are doing and my prayers are with you all the way. Also, don't ever give up on that "positive attitude" that you have. We love you - Lucy

nkac
Posts: 17
Joined: Nov 2000

I'm sorry to hear about your tumors. I am glad that your spirit is good. Keep fighting. God Bless You, Nelda

deecaf1
Posts: 58
Joined: Dec 2000

Hi Tiger, You are an awesome lady! You give me strength to put up with my minor meds when I see how well you are tackling the big guns! You are an inspiration to all of us. What area are you on TV...I'd love to see you! God bless you...you are in my prayers. Dee

cnsal
Posts: 7
Joined: Mar 2001

Hi Rosa,
I am sure you can manage well with this new drugs, and i hope that this drug will work as intended. My prayers are with you. Best wishes to you.

Ann.

24242
Posts: 1417
Joined: Mar 2001

Hey Tiger,
You sound so FINE............
He girlfriend you are already an inspiration to so many, more than you will ever know. You are so positive you give me a lesson every post you make, your one of the reasons I am so glad to how found you all. I needed to feel like I was around women "JUST LIKE ME" Everyone is so courages and write with strength and conviction how could we not learn.
Be good to yourself always,
give it to them Tiger...................
Go GIRL!!
24242Tara

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network